# SDR DALA2018081705129

- Difficulty date: August 16, 2018
- Submitted: August 17, 2018
- Operation: Air carrier
- Aircraft: N960DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53530
- Aircraft time: 53,648 hours, 28,336 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 693-703
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE LT CUSP WEB,  BS 693 TO 703.  LBL 54 AND 60. FOUND TO BE OUT OF LIMITS.  THE CUSP WEB  WAS REPAIRED IAW SRM 53-20-02, FIG 11, VOL 1.
